# SDR SWAA120590

- Difficulty date: January 25, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 85,033 hours, 60,990 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638106
- Part serial: 81073350
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - A/C FAILED TO PRESSURIZE ON CLIMBOUT.  "AUTO FAIL" LIGHT ON & "STANDBY" LIGHT ON PASSING 5-7K'.  REMOVED AND REPLACED PRESSURE CONTROLLER PER MM.
